# SDR GTIA2025080439032

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 37,589 hours, 17,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 21214
- Condition: No Test
- Location: Fwd Galley
- Part time: 5,068 hours, 2,422 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND FWD F/A STATION MEGAPHONE NOT TESTING AND LEAKING WATER.  R & R FWD F/A MEGAPHONE IAW SPIRIT NKS DRAWINGS A320 EMER EQUIP REV 7. PERFORMED OPS TEST IAW AMM 25-65-51-710-002-A. OPS TEST GOOD AT THIS TIME.
